MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT600
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Vitrectomy (2643); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: exact date the lens dislocated is unknown, not provided.Best estimate is between 6/30/2016-9/22/2020.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens was explanted from the patient's left eye as it became dislocated.A non-johnson & johnson lens of 8.5 diopter was used as a replacement.There was no patient injury reported.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: additional information received indicated that surgical interventions, intraocular lens (iol) exchange by flange intrascleral haptic fixation and anterior vitrectomy were involved.The following field was updated accordingly: section h6: additional patient code: 2643 - vitrectomy.Section d10.Device available for evaluation? yes; returned to manufacturer on: 10/21/2020 section h3.Device returned to manufacturer? yes.Device evaluation: the complaint lens was received in an unknown solution inside a specimen cup.Additional documentation was received as well.The lens was cleaned and visual inspection under magnification revealed that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated, and no deviation or nonconformance was found during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10731626
Report Number9614546-2020-00459
Device Sequence Number11633715
Product Code HQL
UDI-Device Identifier05050474604001
UDI-Public(01)05050474604001(17)210212
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2021
Device Model NumberZCT600
Device Catalogue NumberZCT600U120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL 1MTEC30, LOT: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;